# SDR UIEA2010092700166

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 105,084 hours, 18,436 cycles
- Engine: Ge CF650*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALK AROUND, MX FOUND 2 EA CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, NR1 STARTING AT APPROX THE 7 O'CLOCK POSITION.  THE CIRCUMFERENTIAL CRACK IS APPROX 3.0 IN LONG, THE NR2 CRACK IS LOCATED AT INBD SIDE AND AFT OF EXHAUST CONE AREA MEASURING 0.750 IN LONG. (SRM 54-41-30 THE LENGTH OF THE CRACK NR1 IS OUT OF LIMITS. DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125 IN. DIAMETER HOLE (DRILL BIT); DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART PRIOR TO THE ACCUMULATION OF 25 FC (FLT CYCLES) AFTER PART 1.)
